MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. MINI ONE BALLOON BUTTON ; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

APPLIED MEDICAL TECHNOLOGY, INC. MINI ONE BALLOON BUTTON ; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number M1-5-1208
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/09/2020
Type of Reportable Event Malfunction
Event or Problem Description
Mini one balloon button was leaking in pt, it was removed from the pt and found to have a tear and not inflating.Staff obtained a new mini one balloon button and tested it at bedside before inserting it in the pt.The new balloon was found to have a tear and would not inflate.This report is for the new balloon that was tested at bedside and was defective.Fda safety report id# (b)(4).

Brand Name
MINI ONE BALLOON BUTTON
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
MDR Report Key9720566
Report NumberMW5093015
Device Sequence Number2513127
Product Code KNT
UDI-Device Identifier00842071100001
UDI-Public(01)00842071100001(17)220601(10)190913-221
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/01/2022
Device Model NumberM1-5-1208
Device Catalogue NumberREF: M1-5-1208
Device Lot Number190913-221
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/14/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age3 MO
Patient Weight3